| Catalog Number |
0703046002 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
Event or Problem Description
It was reported that during a total hip procedure, the e-sep pencil caught fire.It was also reported that the surgeon received a burn on the right fore-finger that did not require any medical intervention.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description